# SDR AALA202202144974

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,702 hours, 6,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER TO THE SLIDE ON THE FORWARD SERVICE DOOR COMING LOOSE. ADJUSTED GIRT BAR TENSION PER AMM 25-66-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
